# SDR EIA990010

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 630-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION AND C-CHECK, FORWARD CARGO COMPARTMET AT BS 630 -650 STRINGER 43R CRACKED, NRC 13-6726.  REPAIRED IAW ECRA 472-53-513-2.  (M)
